DMGT

ISSN 1234-3099 (print version)

ISSN 2083-5892 (electronic version)

https://doi.org/10.7151/dmgt

Discussiones Mathematicae Graph Theory

IMPACT FACTOR 2018: 0.741

SCImago Journal Rank (SJR) 2018: 0.763

Rejection Rate (2017-2018): c. 84%

Discussiones Mathematicae Graph Theory

Article in press


Authors:

P.G.N. Szabó

Title:

Corrigendum to: Bounds on the number of edges of edge-minimal, edge-maximal and $l$-hypertrees [Discussiones Mathematicae Graph Theory 36 (2016) 259–278]

Source:

Discussiones Mathematicae Graph Theory

Received: 2019-05-22, Revised: 2019-09-19, Accepted: 2019-09-23, https://doi.org/10.7151/dmgt.2253

Abstract:

In this corrigendum, we correct the proof of Theorem 10 from our paper titled ,,Bounds on the number of edges of edge-minimal, edge-maximal and $l$-hypertrees''.

Keywords:

hypertree, chain in hypergraph, edge-minimal hypertree, edge-maximal hypertree, 2-hypertree, Steiner system

PDF
Close